Volume 26, 2020
|Number of page(s)||42|
|Published online||14 February 2020|
A deterministic game interpretation for fully nonlinear parabolic equations with dynamic boundary conditions
Department of Mathematics, Hokkaido University,
Kita 10, Nishi 8,
2 Department of Applied Mathematics, Faculty of Science, Fukuoka University, Fukuoka 814-0180, Japan.
* Corresponding author: firstname.lastname@example.org
Accepted: 27 November 2019
This paper is devoted to deterministic discrete game-theoretic interpretations for fully nonlinear parabolic and elliptic equations with nonlinear dynamic boundary conditions. It is known that the classical Neumann boundary condition for general parabolic or elliptic equations can be generated by including reflections on the boundary to the interior optimal control or game interpretations. We study a dynamic version of such type of boundary problems, generalizing the discrete game-theoretic approach proposed by Kohn-Serfaty (2006, 2010) for Cauchy problems and later developed by Giga-Liu (2009) and Daniel (2013) for Neumann type boundary problems.
Mathematics Subject Classification: 35K61 / 35J66 / 35Q91 / 35D40
Key words: Dynamic boundary problems / discrete differential games / viscosity solutions
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.